# SDR P5CA2016071500165

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,481 hours, 2,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 43367310044256
- Condition: Defective
- Location: Ac  Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOPERATIVE LIGHT NOT ON AT TEST.  RELAMPED BUT SAME ITEM DEFERED IAW MEL 21-52-01, CAT C, MDDR 68395.  R & R SW IAW AMM 33-51-00.  OPS CHECK NORMAL.  REPLACED LT PACK SW ASSY AND OPS CHECKED OK IAW AMM 21-51-00 INOPERATIVE LIGHT AND PACK CK NORMAL CLEARED MDDR 68395.
